MathSciNet Relay Station
MathSciNet bibliographic data
MR316585 (47 #5132) 20C05 (20H10 55A25)
Whittemore, Alice On representations of the group of Listing's knot by subgroups of ${\rm SL}(2,\,C)$. Proc. Amer. Math. Soc. 40 (1973), 378–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement